# SDR 2017FA0000471

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: General aviation
- Aircraft: N3647D
- Make and model: Cessna 310
- Aircraft serial: 35347
- Aircraft time: 3,848 hours
- Engine: Cont O470*
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: 08504691
- Condition: Shorted
- Location: Starter
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST ALL AVIONICS POWER WHILE IN LEVEL FLIGHT,  PILOT DECLARED EMERGENCY LANDING AND LANDED AIRCRAFT WITHOUT INCIDENT.  MECHANICS DETERMINED THAT THE STARTER RELAY SHORTED INTERNALLY CAUSING A SHORT THAT TOOK OUT THE AVIONICS BUSS CAUSING THE POWER LOSS. RELAY WAS REPLACED AND AIRCRAFT RETURNED TO AIRWORTHY CONDITION.
